# SDR FDEA201108303573

- Difficulty date: August 30, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 27,920 hours, 18,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651751327
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SIDE WEB AT LIGHTING HOLE RT SIDE AFT VENTRAL STAIRS BS 1239.  CUT OUT DAMAGE AREA TORQUE BOX WEB IAW SRM 51-40-2 FIG 1. FABRICATED REPAIR DOUBLER IAW SRM 51-40-2 FIG 1 AND 53-10-2 FIG 6. INSTALLED REPAIR DOUBLER IAW SRM 51-40-2 FIG 1.
